Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 23, NWS Quad Cities, IA

April 25, 2008Jackson County, Iowa; Jo Daviess County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 25, 2008, 5:36 PM CDT for Jackson County, Iowa; Jo Daviess County, Illinois. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2008, 5:36 PM CDT (22:36 UTC)
Expired
Apr 25, 2008, 6:00 PM CDT
In force
24 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

Counties Jackson County, IA, Jo Daviess County, IL

The radar

The Quad Cities radar (KDVN), 71 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 5:55 PM CDTHAIL 0.755 Ne Bellevue, ILTIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 1:27 PM CDTSevere Thunderstorm WatchSPC7 hr
Apr 25, 3:41 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1215 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
1.1
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 252236
SVRDVN
IAC097-ILC085-252315-
/O.NEW.KDVN.SV.W.0023.080425T2236Z-080425T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
536 PM CDT FRI APR 25 2008

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JACKSON COUNTY IN EAST CENTRAL IOWA...
  CENTRAL JO DAVIESS COUNTY IN NORTHWEST ILLINOIS...

* UNTIL 615 PM CDT.

* AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED APPROXIMATELY NEAR ANDREW...OR 7 MILES NORTHEAST
  OF MAQUOKETA...AND MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BELLEVUE AROUND 545 PM CDT...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

LAT...LON 4238 9064 4238 9023 4204 9047 4207 9065
TIME...MOT...LOC 2236Z 223DEG 46KT 4213 9052

$$
2 follow-up statements
000
WWUS53 KDVN 252250
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
550 PM CDT FRI APR 25 2008

IAC097-ILC085-252315-
/O.CON.KDVN.SV.W.0023.000000T0000Z-080425T2315Z/
JACKSON IA-JO DAVIESS IL-
550 PM CDT FRI APR 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CENTRAL JO DAVIESS AND NORTH CENTRAL JACKSON COUNTIES...

AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED APPROXIMATELY NEAR BELLEVUE...OR 11 MILES
SOUTH OF GALENA...MOVING NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RODDEN AND AIKEN AROUND 555 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.

LAT...LON 4234 9047 4238 9023 4220 9037 4225 9055
TIME...MOT...LOC 2250Z 213DEG 53KT 4229 9040

$$
000
WWUS53 KDVN 252300
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
559 PM CDT FRI APR 25 2008

IAC097-ILC085-252309-
/O.CAN.KDVN.SV.W.0023.000000T0000Z-080425T2315Z/
JACKSON IA-JO DAVIESS IL-
559 PM CDT FRI APR 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JO DAVIESS AND NORTH
CENTRAL JACKSON COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER 
HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING PEA SIZE HAIL AND
GUSTY WINDS OVER NORTHWEST JO DAVIESS COUNTY. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.

LAT...LON 4234 9047 4238 9023 4220 9037 4225 9055
TIME...MOT...LOC 2259Z 213DEG 53KT 4240 9030

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 2:59 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Apr 25, 2:59 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
259 PM CDT FRI APR 25 2008...CORRECTED AVIATION SECTION

.SYNOPSIS...
STRONG LOW PRESSURE IN WESTERN WISCONSIN SENDING A STRONG COLD FRONT
SWEEPING THROUGH THE REGION REMAINDER OF THE AFTERNOON AND EVENING.
AFTER SEVERE WEATHER THREAT ENDS THIS EVENING...MUCH COLDER AIR TO
INVADE THE REGION THIS WEEKEND AND INTO EARLY NEXT WEEK. RAIN AND
SNOW MIX EXPECTED ON SUNDAY WITH POTENTIAL FOR FROST/FREEZE EARLY
NEXT WEEK. TEMPERATURES THEN MODERATE WITH ECMWF MODEL HINTING AT
ANOTHER VERY STRONG STORM SYSTEM AFFECTING THE REGION AT THE END OF
NEXT WEEK.

&&

.SHORT TERM...TODAY AND TONIGHT...
VERY IMPRESSIVE COLD FRONT APPROACHING EASTERN IOWA WITH 15 DEGREE
TEMPERATURE DROP IN ONE HOUR AS THE FRONT PASSES. EVEN AT THIS TIME
OF THE AFTERNOON AT THE END OF APRIL SNOW STILL FALLING IN NORTHWEST
IOWA AND ADJACENT AREAS. EXPECT SCATTERED THUNDERSTORMS IN EASTERN
IOWA...SOME SUPERCELLULAR PRODUCING MAINLY LARGE HAIL...THEN DAMAGING
WINDS AS THE STORMS EVENTUALLY EVOLVE INTO A NEARLY SOLID LINE AS IT
PUSHES EAST INTO ILLINOIS. WHILE THE STORMS ARE STILL SCATTERED CANT
RULE OUT AN ISOLATED TORNADO OR TWO. WILL END THE THUNDERSTORMS THIS
EVENING IN OUR ILLINOIS CWA THEN BRING IN THE COLDER WEATHER...GUSTY
WEST WINDS AND PLENTY OF LOW CLOUDS OVERNIGHT AND FOR MUCH OF
SATURDAY.

..HAASE..

.LONG TERM...SATURDAY NIGHT THROUGH NEXT FRIDAY...
SATURDAY NIGHT THROUGH MONDAY...THE MAIN FORECAST CHALLENGE FOR THIS
PERIOD IS PRECIPITATION TYPE. THE ECMWF/GFS40 BOTH SHOW A FAIRLY
SIGNIFICANT UPPER LEVEL TROF MOVING ACROSS THE MID WEST SATURDAY
NIGHT AND SUNDAY.  850 MB TEMPS ARE PROGGED TO FALL BELOW FREEZING
BY 12Z SUNDAY ACROSS MUCH OF THE FORECAST AREA WITH LIGHT TO
MODERATE AMOUNTS OF PRECIP EXPECTED.  THESE TEMPS SHOULD BE COLD
ENOUGH TO MIX THE RAIN WITH SNOW LATE SATURDAY NIGHT INTO SUNDAY...
ESPECIALLY ALONG AND NORTH OF THE HIGHWAY 20 CORRIDOR.  LITTLE SNOW
ACCUMULATION IS EXPECTED BUT WE COULD SEE SOME LIGHT ACCUMULATIONS
ON GRASSY AND EXPOSED SURFACES.

TUESDAY THROUGH FRIDAY...THE ECMWF/GFS PROG TUESDAY TO BE A DRY BUT
COOL DAY AS A NORTHWEST FLOW ALOFT ADVECTS CANADIAN HIGH PRESSURE
ACROSS THE MID MISSISSIPPI VALLEY. THE ECMWF/GFS THEN FORECAST SUNNY
SKIES WITH MODERATING TEMPERATURES FOR WEDNESDAY AND THURSDAY AS AN
UPPER LEVEL RIDGE BUILDS OVER THE MIDWEST BETWEEN A CLOSED UPPER LOW
LOCATED OVER THE EASTERN GREAT LAKES AND A DIGGING TROF IN THE INTER
MOUNTAIN WEST. THE NEXT CHANCE OF PRECIPITATION WILL BE THURSDAY
NIGHT INTO FRIDAY AS THE GLOBAL MODELS MOVE AN UPPER LEVEL LOW NEAR
THE FOUR CORNERS REGION TOWARD THE MID WEST.

..KUHL..

&&

.AVIATION...
SCATTERED THUNDERSTORMS EXPECTED FOR THE TAF SITES THIS AFTERNOON.
MORE SOLID LINE OF STORMS WILL EVOLVE LATER THIS AFTERNOON FARTHER
EAST IN ILLINOIS. STRONG COLD FRONT WILL SWEEP THROUGH THIS
AFTERNOON SHIFTING WINDS TO THE SOUTHWEST TO WEST AT 15-30 KNOTS.
WIDESPREAD MVFR CIGS EXPECTED BEHIND THE FRONT...LASTING INTO MUCH
OF SATURDAY.  ..HAASE..

&&

.HYDROLOGY...
AFTER LAST NIGHTS 1 TO 4 INCHES OF RAIN OVER MUCH OF EASTERN IOWA
MANY RIVERS INCLUDING THE MISSISSIPPI RISING RAPIDLY. EXPECTING
MODERATE TO MAJOR FLOODING ON MOST RIVERS. CURRENT STORMS MAY
PRODUCE BRIEF LOCALLY HEAVY RAIN BUT STORMS ARE MOVING RATHER
QUICKLY LIMITING ANY ADDITIONAL IMPACT ON RIVERS.

..HAASE..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

HAASE/KUHL
Hazardous weather outlook, Apr 25, 4:06 AM CDT, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
406 AM CDT FRI APR 25 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-260915-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
406 AM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT
A THUNDERSTORM COMPLEX WILL MOVE ACROSS THE AREA DURING THE MORNING
HOURS BRINGING LOCALLY HEAVY RAINFALL TO THE AREA. BOUNDARIES LEFT
OVER BY THIS THUNDERSTORM COMPLEX WILL ALLOW MORE THUNDERSTORMS TO
DEVELOP DURING THE AFTERNOON AND INTO THE EARLY EVENING HOURS.

SEVERE STORMS MAY BEEN SEEN TODAY AND EARLY THIS EVENING.
HOWEVER...IT WILL BE DEPENDENT UPON BOUNDARIES LEFT OVER FROM THE
MORNING THUNDERSTORMS AND THE AMOUNT OF DAY TIME HEATING. THERE IS A
VERY REAL POSSIBILITY THAT THE BEST CHANCES FOR ANY SEVERE STORMS
MAY LIE WITH THE ARRIVING THUNDERSTORM COMPLEX THIS MORNING. IF THIS
WOULD OCCUR...HAIL AND WIND WOULD BE THE PRIMARY THREAT.

THE HEAVY RAINFALL FROM THE STORMS MAY RESULT IN FLASH FLOODING.
SOILS ARE SATURATED SO ANY ADDITIONAL HEAVY RAINFALL WILL RUN OFF
RAPIDLY.

THE MISSISSIPPI RIVER AND MOST TRIBUTARY RIVERS IN EASTERN IOWA AND
NORTHWEST ILLINOIS WILL REMAIN ABOVE FLOOD STAGE. FLOOD WARNINGS
REMAIN IN EFFECT FOR POINTS IN THE WAPSIPINICON...CEDAR...IOWA...
ENGLISH...SKUNK...DES MOINES...AND MISSISSIPPI RIVER BASINS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A STORM SYSTEM PASSING SOUTH OF THE AREA WILL SPREAD RAIN OVER THE
REGION LATE SATURDAY NIGHT THROUGH SUNDAY. ISOLATED NON-SEVERE
THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY. THERE ARE INDICATIONS
THAT TEMPERATURES MAY BE COLD ENOUGH TO SUPPORT A MIX OF RAIN AND
SNOW NORTH OF HIGHWAY 30 DURING THE DAY SUNDAY.

COLD AIR WILL REMAIN OVER THE AREA THROUGH MONDAY NIGHT CREATING A
THREAT OF FREEZING TEMPERATURES AND FROST. AT THIS TIME IT APPEARS
THAT TEMPERATURES MAY DROP TO OR JUST BELOW FREEZING SUNDAY NIGHT
NORTH OF HIGHWAY 30. MONDAY NIGHT...CONDITIONS WILL BE FAVORABLE
FOR FREEZING TEMPERATURES AND A WIDESPREAD FROST ALONG AND NORTH
OF INTERSTATE 80.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NECESSARY EARLY THIS MORNING AND AGAIN
LATE THIS AFTERNOON.

In the hours before

Local storm report, Apr 25, 3:41 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
341 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TORNADO          5 N ATALISSA            41.65N 91.15W
04/25/2008                   CEDAR              IA   LAW ENFORCEMENT

            LIKELY TORNADO OBSERVED NORTHEAST OF EXIT NUMBER 265 ON
            I-80 /ATALISSA TRUCK STOP/. REPORTED BY IOWA STATE
            PATROL.

&&

JAZ
Local storm report, Apr 25, 4:01 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
401 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HEAVY RAIN       2 NNE MUSCATINE         41.44N 91.05W
04/25/2008  E1.00 INCH       MUSCATINE          IA   TRAINED SPOTTER

            OVER 1 INCH OF RAIN IN LAST HOUR. WATER IS PONDING ON
            CITY STREETS.

&&
Local storm report, Apr 25, 4:28 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
428 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     FORT MADISON            40.62N 91.35W
04/25/2008                   LEE                IA   TRAINED SPOTTER

            SHINGLES BLOWN OFF HOMES AND TREE BRANCHES DOWN

&&

STEVEK
Local storm report, Apr 25, 5:04 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
504 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FUNNEL CLOUD     2 N NORTH HENDERSON     41.12N 90.48W
04/25/2008                   MERCER             IL   TRAINED SPOTTER

            NUMEROUS FUNNEL CLOUDS

&&
Local storm report, Apr 25, 5:13 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
513 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             WELTON                  41.91N 90.60W
04/25/2008  M1.00 INCH       CLINTON            IA   BROADCAST MEDIA

&&

STEVEK
Local storm report, Apr 25, 5:33 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
533 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             NAUVOO                  40.55N 91.38W
04/25/2008  E0.25 INCH       HANCOCK            IL   TRAINED SPOTTER

            WINDS 20 TO 30 MPH

0442 PM     FUNNEL CLOUD     3 N NORTH HENDERSON     41.13N 90.47W
04/25/2008                   MERCER             IL   TRAINED SPOTTER

0514 PM     HAIL             FREEPORT                42.29N 89.63W
04/25/2008  M0.75 INCH       STEPHENSON         IL   EMERGENCY MNGR

&&

STEVEK

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:40 PM CDTRiver Flood WarningDVNJohnson, Washington4 days
Apr 24, 8:40 PM CDTRiver Flood WarningDVNKeokuk5 days
Apr 24, 8:40 PM CDTRiver Flood WarningDVNDes Moines, Henry, Lee18 hr
Apr 24, 9:24 PM CDTRiver Flood WarningDVNDubuque, Jackson6 days
Apr 24, 9:24 PM CDTRiver Flood WarningDVNDubuque, Jackson11 days
Apr 24, 9:24 PM CDTRiver Flood WarningDVNClinton, Scott11 days
Apr 24, 9:24 PM CDTRiver Flood WarningDVNMuscatine, Scott12 days
Apr 25, 5:01 AM CDTRiver Flood WarningDVNBuchanan, Linn4 days
Apr 25, 5:01 AM CDTRiver Flood WarningDVNDelaware, Jones34 hr
Apr 25, 5:01 AM CDTRiver Flood WarningDVNJackson3 days
Apr 25, 5:56 AM CDTFlash Flood WarningDVNBuchanan, Delaware, Dubuque6 hr
Apr 25, 6:55 AM CDTRiver Flood WarningDVNBenton, Linn4 days
Apr 25, 6:55 AM CDTRiver Flood WarningDVNCedar, Johnson, Linn6 days
Apr 25, 6:55 AM CDTRiver Flood WarningDVNJohnson, Louisa, Washington5 hr
Apr 25, 7:11 AM CDTFlash Flood WarningDVNBenton, Iowa, Johnson, Keokuk, Linn6 hr
Apr 25, 7:30 AM CDTSevere Thunderstorm WarningDVNJones30 min
Apr 25, 7:47 AM CDTSevere Thunderstorm WarningDVNJackson13 min
Apr 25, 7:51 AM CDTFlash Flood WarningDVNCedar, Dubuque, Jackson, Jones6 hr
Apr 25, 12:02 PM CDTRiver Flood WarningDVNJackson5 days
Apr 25, 1:42 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Delaware, Dubuque, Linn63 min
Apr 25, 2:26 PM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque, Jones, Linn39 min
Apr 25, 2:31 PM CDTSevere Thunderstorm WarningDVNCedar, Henry, Johnson, Keokuk, Louisa, Muscatine and 1 more59 min
Apr 25, 2:47 PM CDTRiver Flood WarningDVNJohnson, Louisa, Washington4 days
Apr 25, 2:51 PM CDTTornado WarningDVNHenry, Jefferson, Louisa, Washington39 min
Apr 25, 2:54 PM CDTSevere Thunderstorm WarningDVNLee47 min
Apr 25, 3:01 PM CDTTornado WarningDVNCedar, Johnson, Louisa, Muscatine, Washington44 min
Apr 25, 3:25 PM CDTTornado WarningDVNLouisa, Muscatine65 min
Apr 25, 3:34 PM CDTTornado WarningDVNCedar, Clinton, Muscatine, Scott41 min
Apr 25, 3:41 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson64 min
Apr 25, 4:07 PM CDTTornado WarningDVNClinton, Jackson38 min
Apr 25, 4:19 PM CDTTornado WarningDVNMuscatine, Scott41 min
Apr 25, 4:27 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson63 min
Apr 24, 11:55 PM CDTSevere Thunderstorm WarningDVNJo Daviess, Stephenson35 min
Apr 25, 7:18 AM CDTRiver Flood WarningDVNStephenson15 days
Apr 25, 8:56 AM CDTSevere Thunderstorm WarningDVNCarroll34 min
Apr 25, 5:16 PM CDTSevere Thunderstorm WarningDVNCarroll, Jo Daviess, Stephenson35 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.